×

Found 7 Documents (Results 1–7)

100
MathJax

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros or poles. (English. Russian original) Zbl 1380.44003

J. Math. Sci., New York 226, No. 6, 711-719 (2017); translation from Zap. Nauchn. Semin. POMI 451, 29-42 (2016).
MSC:  44A35
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Classification

Biographic Reference